# SDR 99ZZZX4009

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 2
- Part time: 1,326 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR DOWN INSPECTION REVEALED NR 2 CARBON SEAL FRACTURED APPROXIMATELY .250 INCH WIDE BY 2.300 INCHES LONG AND FAILED SECTION ADHERED TO SEAL PLATE FACE.  LOCKING TABS OF 6TH DISK TIE RODS LIBERATED, POSSIBLE FRACTURE CAUSE.  P & W ENGINEERING E.H., IS CONDUCTING INVESTIGATION.
